# SDR CA960827018

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Coupling Drive
- Part number: 3024973
- Condition: Sheared
- Location: Fuel Control
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

(CAN) THE PILOT WAS FORCED TO SHUT THE ENGINE DOWN BECAUSE HE WAS UNABLE TO CONTROL IT. THE DEFECT WAS CAUSED BY THE BREAKING OF THE FUEL CONTROL AND FUEL PUMP COUPLING.
